# SDR GTIA040571

- Difficulty date: June 15, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - R1 SLIDE PACK COVER FELL OFF.  REPOSITIONED AND RESECURED R1 SLIDE PACK COVER.  (M)
